# SDR YENA2020092400464

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 77,759 hours, 29,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811584
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,962 hours, 2,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 70 FLL-BOS.  CABIN EMERGENCY LIGHTS NOT FUNCTIONING PROPERLY.  REPLACED EMERGENCY LIGHT BATTERIES, PER AMM 33-51-00.  OPS CK NORMAL.
